Advertisement

Automation and Remote Control

, Volume 62, Issue 8, pp 1259–1262 | Cite as

A Pursuit Problem under Phase Constraints

  • A. Sh. Kuchkarov
  • B. B. Rikhsiev
Article

Abstract

A pursuit problem in which players have identical maximal velocity and the evader moves over a strictly convex smooth n-dimensional hypersurface is investigated. It is shown that pursuit can be completed from any initial position. If the hypersurface contains a planar part, then pursuit can be evaded from certain initial positions.

Keywords

Mechanical Engineer System Theory Initial Position Maximal Velocity Planar Part 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    Isaaks, R., Differential Games. A Mathematical Theory with Applications to Warfare and Pursuit, Control, and Optimization, New York: Wiley, 1952. Translated under the title Differentsial'nye igry, Moscow: Mir, 1967.Google Scholar
  2. 2.
    Petrov, N.N., A Problem of Group Pursuit with Phase Constraints, Prikl. Mat. Mekh., 1988, vol. 52, issue 6, pp. 1030-1033.Google Scholar
  3. 3.
    Petrosyan, L.S., Differentsial'nye igry presledovaniya (Differential Pursuit Games), Leningrad: Leningr. Gos. Univ., 1977.Google Scholar
  4. 4.
    Pshennichnyi, B.N., Simple Pursuit of Several Targets, Kibernetika, 1976, no. 3, pp. 145-146.Google Scholar
  5. 5.
    Chernous'ko, F.L., A Problem of Evasion of Several Pursuers, Prikl. Mat. Mekh., 1976, vol. 40, issue 1, pp. 14-24.Google Scholar
  6. 6.
    Ivanov, R.P., Simple Pursuit-Evasion on a Compact, Dokl. Akad. Nauk SSSR, 1980, vol. 254, no. 6, pp. 1318-1321.Google Scholar
  7. 7.
    Rikhsiev, B.B., Group Pursuit on a Convex Compact, Avtom. Telemekh., 1990, no. 9, pp. 55-56.Google Scholar
  8. 8.
    Gromoll, D., Klingenberg, W., and Meyer, W., Riemannsche Geometrie im grossen, Berlin: Springer, 1968. Translated under the title Rimanova geometriya v tselom, Moscow: Mir, 1971.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2001

Authors and Affiliations

  • A. Sh. Kuchkarov
    • 1
  • B. B. Rikhsiev
    • 1
  1. 1.Romanovskii Institute of MathematicsTashkentUzbekstan

Personalised recommendations